MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CAMERA INSTRUMENT SHEATH

INTUITIVE SURGICAL, INC NONE; CAMERA INSTRUMENT SHEATH
Model Number 430020-10
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although there is no claim against the product, an investigation was completed to determine the cause of the rma.The camera sheath accessory was analyzed and found to be torn.The partially returned sheath measured about 0.513" in length.The rest of the sheath was not returned.There was no complaint against the product to assess the effect of its failure.
 
Event or Problem Description
The camera sheath accessory was an incidental return included with rma 1505840 which alleges that the firefly camera was out of lives.No allegation was made against this product.Intuitive surgical inc.(isi) followed up with the initial reporter and the following additional information was obtained: there were no reports of fragments falling into the patient when the camera sheath was last used.

Brand Name
NONE
Common Device Name
CAMERA INSTRUMENT SHEATH
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key18620454
Report Number2955842-2024-10956
Device Sequence Number2406351
Product Code NAY
UDI-Device Identifier10886874114350
UDI-Public(01)10886874114350(10)NA
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430020-10
Device Catalogue Number430020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown